MAUDE Adverse Event Report: CARDINAL HEALTH 3010188-024 QC STD 1/P 10/B 50/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 3010188-024 QC STD 1/P 10/B 50/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number PM20205
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported an electrode with delamination.
 
Additional Manufacturer Narrative
H6 investigation findings - 4247: undetermined.The device history records (dhrs) were reviewed for any problems and disparities.A dhr review provides information that could reveal any unusual circumstances that may have led to the issues at hand.All process parameters, product, raw materials, and sub-assembly components met the required acceptance criteria to completely satisfy the manufacturing requirements per the product specification.No adverse conditions, special circumstances, or events were documented that may have led to the gel delamination.In addition, the dhr was reviewed for the hydrogel body subassembly lot that was used.The dhrs for the hydrogel body sub-assemblies met all acceptance criteria.The hydrogel body sub-assembly lot number was manufactured in april 2021.Raw material records were reviewed as well, and all acceptance criteria was met.The uv dosage outputs for curing the hydrogel bodies were within the proper range.The conductive silver/silver chloride ink and gel batch mix sheets were also reviewed.All components and mix time were within tolerance.During the production of hydrogel bodies, single direction peel testing is performed to simulate the removal of the electrode release liner by a clinician prior to delivering therapy (product is lifted from the liner to evaluate for release of gel from the substrate).The product met the testing requirements.The product was released in april 2021 with a product use by date of 17oct2023.There were photos of the product provided as part of the complaint report.One of the photos is of the pouch, verifying the product/lot information.One photo appears to be of the product prior to peeling the liner from it.Two other photos show the product with stretched gel and ripples through it.Based on the complaint description and the photos provided, the allegation of gel delamination is confirmed.However it was not possible from the photos to determine what might have caused the issue.A corrective and preventive action (capa) has been opened to investigate gel delamination on defibrillation electrodes.Additionally, gel delamination is possible if the defib electrodes are not properly stored.As indicated on the product packaging proper storage and usage of the electrodes is critical to the performance of the gel.The electrodes should be stored in their sealed protective pouch in a cool, dry place and out of direct sunlight.Do not open package until ready for use.Do not bend, fold, or puncture the packaging.Improper storage conditions and/or handling of the product may compromise gel properties prior to the expiration.Since a capa has been opened to investigate this issue, no further actions are needed at this time.We will continue to trend this issue for future occurrences as part of the complaint review process.

Brand Name
3010188-024 QC STD 1/P 10/B 50/CS
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15124625
Report Number1219103-2022-00359
Device Sequence Number7323387
Product Code MKJ
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/23/2023
Device Model NumberPM20205
Device Catalogue NumberPM20205
Device Lot Number111899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date08/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown